Alert archive / South Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 210, NWS Aberdeen, SD

August 10, 2016Day County, Marshall County, South Dakota

NWS Aberdeen, SD issued this severe thunderstorm warning at Aug 10, 2016, 4:33 PM CDT for Day County, Marshall County, South Dakota. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2016, 4:33 PM CDT (21:33 UTC)
Expired
Aug 10, 2016, 5:15 PM CDT
In force
42 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Day County, SD, Marshall County, SD

The radar

The Aberdeen radar (KABR), 64 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 4:35 PM CDTHAIL 11 Ene Pierpont, SD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 1:15 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 9.6 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2016-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2016-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-354 J/kg
Mixed-layer LCL
752 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
0.0
Supercell composite
12.7

Open this sounding in Storm Lab

The text

As transmitted.

662 
WUUS53 KABR 102133
SVRABR
SDC037-091-102215-
/O.NEW.KABR.SV.W.0210.160810T2133Z-160810T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
433 PM CDT WED AUG 10 2016

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL MARSHALL COUNTY IN NORTHEASTERN SOUTH DAKOTA...
  NORTHWESTERN DAY COUNTY IN NORTHEASTERN SOUTH DAKOTA...

* UNTIL 515 PM CDT

* AT 433 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  PIERPONT...OR 14 MILES NORTHWEST OF WEBSTER...MOVING NORTHEAST AT
  25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  OPITZ LAKE AROUND 505 PM CDT. 
  CATTAIL LAKE AND FORT SISSETON STATE PARK AROUND 510 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4567 9745 4537 9766 4546 9785 4571 9761
TIME...MOT...LOC 2133Z 222DEG 20KT 4550 9771 

HAIL...1.00IN
WIND...60MPH
 
$$

PARKIN
2 follow-up statements
775 
WWUS53 KABR 102154
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
454 PM CDT WED AUG 10 2016

SDC037-091-102215-
/O.CON.KABR.SV.W.0210.000000T0000Z-160810T2215Z/
MARSHALL SD-DAY SD-
454 PM CDT WED AUG 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTH CENTRAL MARSHALL AND NORTH CENTRAL DAY COUNTIES...

AT 454 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROSLYN...OR 12
MILES NORTHWEST OF WEBSTER...MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH
CENTRAL MARSHALL AND NORTH CENTRAL DAY COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4539 9764 4548 9778 4562 9760 4558 9751
TIME...MOT...LOC 2154Z 204DEG 22KT 4550 9764 

HAIL...1.00IN
WIND...60MPH
 
$$

PARKIN
237 
WWUS53 KABR 102208
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
508 PM CDT WED AUG 10 2016

SDC037-091-102218-
/O.EXP.KABR.SV.W.0210.000000T0000Z-160810T2215Z/
MARSHALL SD-DAY SD-
508 PM CDT WED AUG 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MARSHALL AND
NORTH CENTRAL DAY COUNTIES WILL EXPIRE AT 515 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN SOUTH DAKOTA.

LAT...LON 4539 9764 4548 9778 4562 9760 4558 9751
TIME...MOT...LOC 2206Z 222DEG 20KT 4550 9764 

$$

PARKIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:28 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Aug 10, 3:28 PM CDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Aberdeen SD
328 PM CDT WED AUG 10 2016

.SHORT TERM...(This Evening through Friday Night)
Issued at 328 PM CDT WED AUG 10 2016

The first round of convection quickly getting going on the WAA along
the ND/SD border has mainly stayed to the north, and been limited
across SD through 1945Z. Will continue to monitor as several
boundaries are now set up across the CWA. This primes us for later
this afternoon. Continue to have Severe Thunderstorm watch 439 in
effect until 8pm CDT this evening. Starting to see more cells
rapidly pop up east of ABR just before 20Z as the heat index values
rise above 100 across much of the area, with the dewpoint already up
to 75 at ABR. Small scale models have been of little help this
afternoon. The HiRes-ARW was one of the most promising solutions,
but had a bowing feature over northeastern SD at this time. Will
continue to monitor the current trends.

The second round of convection should be centered closer to the sfc
low southwest of PIR. Timing is still a concern with the evening
convection, but wind and hail look to be the main threats. Much of
the area also remains in the 5% tornado area, or probability of a
tornado within 25 miles of a point. Good shear and an intensifying
LLJ will be the story tonight. DCAPE values will be over 1000j/kg.
Am also concerned about the heavy rain potential with any stronger
storms as PW values are closer to 2-2.25in along northern SD and
eastern SD/west central MN through around 09Z. Consensus is to have
the thunderstorm activity restricted to the eastern third of the CWA
after 06Z Thursday, as the low slow moving sfc low slides to our
southeast counties by daybreak Thursday. Still have slow chance pops
going through the day over eastern SD and west central MN, but
severe potential will be off to our southeast during the day
Thursday.

Otherwise through Friday night, the trend will be slowly increasing
pressure with temperatures returning to near normal values Thursday
and Friday afternoon on northerly winds on the back side of the low.

.LONG TERM...(Saturday through Wednesday)
Issued at 328 PM CDT WED AUG 10 2016

An upper trough will finish exiting to the northeast on Saturday. A
broad ridge will build in for the start of next week. However, by
Monday night weak sfc low pressure and a few weak shortwaves will
traverse the Dakotas. At the moment, the energy does not seem
sufficient to overcome drier air near the sfc so pops remain low in
the forecast. Cannot completely rule out a shower or two Mon through
Wednesday. Temperatures will rise into the upper 80s to lower 90s
under the ridge.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 1238 PM CDT WED AUG 10 2016

An area of low pressure will be affecting the region today and
tonight. There will be two rounds of storms. The first round
associated with a warm front will mainly affect KABR and possibly
KATY this afternoon. The second round will begin this evening as
the cold front sweeps through and will impact all sites from west
to east between 23z and 12z. VFR conditions are expected at all
sites with the exception of KATY which is struggling to clear out
some patchy stratus. VSBY and cigs may fall to MVFR/IFR in
stronger thunderstorms.

&&

.ABR Watches/Warnings/Advisories...
SD...Heat Advisory until 8 PM CDT /7 PM MDT/ this evening for SDZ006-010-
     016>018-033>037-045-048-051.

MN...NONE.
&&

SHORT TERM...KF
LONG TERM...Wise
AVIATION...Wise
Hazardous weather outlook, Aug 10, 4:10 AM CDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
410 AM CDT WED AUG 10 2016

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-110915-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
410 AM CDT WED AUG 10 2016 /310 AM MDT WED AUG 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

EARLY THIS MORNING...SCATTERED STORMS WILL CONTINUE TO MOVE ACROSS
THE NORTHERN TIER OF SOUTH DAKOTA. THE RISK FOR SEVERE WEATHER IS
LOW.

LOW PRESSURE WILL DEVELOP TO OUR WEST TODAY...DRAWING A SECOND
SURGE OF HOT AIR INTO THE REGION. THIS WILL COMBINE WITH OUR HUMID
CONDITIONS RESULTING IN HEAT INDEX VALUES BETWEEN 95 AND 105
DEGREES THIS AFTERNOON.

THIS EVENING WE WILL ALSO SEE ADDITIONAL THUNDERSTORM ACTIVITY IN
THE VICINITY OF THE LOW PRESSURE AS IT MOVES INTO CENTRAL SOUTH
DAKOTA. STORMS WILL PROCEED TO THE EAST AHEAD OF A COLD FRONT.
STORMS COULD BE STRONG TO SEVERE WITH LARGE HAIL AND STRONG WINDS
THE MAIN THREAT. CANT RULE OUT A TORNADO OR TWO AS WELL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING AND OVERNIGHT.

CONNELLY

In the hours before

Local storm report, Aug 10, 10:44 AM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1044 AM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 AM     TSTM WND DMG     2 SE TINTAH             45.99N 96.30W
08/10/2016                   TRAVERSE           MN   PUBLIC

            5-6" DIAMETER BRANCHES DOWN.

&&

JHT
Local storm report, Aug 10, 1:34 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ABERDEEN SD
134 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 PM     HAIL             5 SSE POLLOCK           45.84N 100.24W
08/09/2016  E0.88 INCH       CAMPBELL           SD   TRAINED SPOTTER

            .

1030 PM     TSTM WND DMG     HERREID                 45.84N 100.08W
08/09/2016                   CAMPBELL           SD   LAW ENFORCEMENT

            REPORTS OF CAMPERS FLIPPED WITH MINOR
            INJURIES. 1 TRANSPORTED TO HOSPITAL. TIME
            ESTIMATED.

1030 PM     TSTM WND GST     2 N HERREID             45.87N 100.07W
08/09/2016  M56 MPH          CAMPBELL           SD   MESONET

            HERREID RWIS.

1046 PM     TSTM WND GST     2 NW SHAMBO RANCH       45.55N 101.87W
08/09/2016  M74 MPH          CORSON             SD   MESONET

            MESONET STATION SHAMBO RANCH 2 NWN /E4353/.

1046 PM     NON-TSTM WND GST 2 NW SHAMBO RANCH       45.55N 101.87W
08/09/2016  M74 MPH          CORSON             SD   MESONET

            MESONET STATION SHAMBO RANCH 2 NWN /E4353/.

1050 PM     TSTM WND GST     2 N HERREID             45.87N 100.07W
08/09/2016  M61 MPH          CAMPBELL           SD   MESONET

            .

1100 PM     TSTM WND DMG     3 SSE MCINTOSH          45.88N 101.33W
08/09/2016                   CORSON             SD   LAW ENFORCEMENT

            MANY POWER POLES DOWN FROM MCINTOSH AND FOR
            SEVERAL MILES SOUTH ON HIGHWAY 65. A QUONSET
            WAS BLOWN ACROSS HIGHWAY 65. TIME ESTIMATED
            VIA RADAR.

1109 PM     TSTM WND GST     1 SSE ARTAS             45.88N 99.80W
08/09/2016  E70 MPH          CAMPBELL           SD   PUBLIC

            PEA SIZED HAIL.

1120 PM     TSTM WND GST     11 S BULLHEAD           45.61N 101.06W
08/09/2016  M64 MPH          CORSON             SD   MESONET

            TIME ESTIMATED.

1140 PM     TSTM WND GST     4 W TRAIL CITY          45.47N 100.81W
08/09/2016  M62 MPH          DEWEY              SD   MESONET

            .

1140 PM     TSTM WND GST     5 WNW MCLAUGHLIN        45.85N 100.91W
08/09/2016  M68 MPH          CORSON             SD   MESONET

            MEASURED AT MCLAUGHLIN RWIS.

1145 PM     TSTM WND GST     5 WNW MCLAUGHLIN        45.85N 100.91W
08/09/2016  M68 MPH          CORSON             SD   MESONET

            MEASURED AT MCLAUGHLIN RWIS.

1150 PM     TSTM WND GST     LITTLE EAGLE            45.68N 100.80W
08/09/2016  E60 MPH          CORSON             SD   TRAINED SPOTTER

            ESTIMATED 50 TO 60 MPH WIND GUST AND PEA
            HAIL.

1155 PM     TSTM WND GST     1 SSE MAHTO             45.74N 100.66W
08/09/2016  M71 MPH          CORSON             SD   MESONET

            .

1200 AM     HAIL             3 N EUREKA              45.81N 99.62W
08/10/2016  E2.00 INCH       MCPHERSON          SD   PUBLIC

            VIA SOCIAL MEDIA. TIME ESTIMATED.

1205 AM     TSTM WND GST     2 ENE FIRESTEEL         45.43N 101.24W
08/10/2016  E60 MPH          DEWEY              SD   PUBLIC

            PEA SIZED HAIL.

1216 AM     TSTM WND GST     1 ENE MOBRIDGE          45.55N 100.41W
08/10/2016  M54 MPH          WALWORTH           SD   ASOS

            ASOS STATION MOBRIDGE MUNICIPAL AIRPORT
            /MBG/.

1220 AM     TSTM WND GST     MOBRIDGE                45.54N 100.44W
08/10/2016  E65 MPH          WALWORTH           SD   TRAINED SPOTTER

            .

1230 AM     HAIL             5 NW LONG LAKE          45.91N 99.28W
08/10/2016  M1.50 INCH       MCPHERSON          SD   PUBLIC

            TIME ESTIMATED. VIA SOCIAL MEDIA.

1235 AM     TSTM WND GST     4 NE LONG LAKE          45.90N 99.14W
08/10/2016  E60 MPH          MCPHERSON          SD   PUBLIC

            FEW QUARTER-SIZED HAILSTONES.

1242 AM     TSTM WND GST     SELBY                   45.51N 100.03W
08/10/2016  E70 MPH          WALWORTH           SD   LAW ENFORCEMENT

            .

1247 AM     TSTM WND DMG     4 NE SELBY              45.55N 99.98W
08/10/2016                   WALWORTH           SD   LAW ENFORCEMENT

            TREES AND TREE BRANCHES DOWN AT LAKE
            HIDDENWOOD. TIME ESTIMATED VIA RADAR.

0100 AM     TSTM WND GST     10 W LONG LAKE          45.88N 99.41W
08/10/2016  M59 MPH          MCPHERSON          SD   MESONET

            TIME ESTIMATED.

0110 AM     TSTM WND GST     10 SW LONG LAKE         45.77N 99.36W
08/10/2016  M54 MPH          MCPHERSON          SD   MESONET

            MEASURED AT EUREKA RWIS...13 MILES TO THE
            EAST.

0130 AM     TSTM WND GST     SELBY                   45.51N 100.04W
08/10/2016  E60 MPH          WALWORTH           SD   TRAINED SPOTTER

            .

0153 AM     TSTM WND DMG     IPSWICH                 45.44N 99.03W
08/10/2016                   EDMUNDS            SD   EMERGENCY MNGR

            WIDESPREAD TREE DAMAGE IN IPSWICH.

0155 AM     TSTM WND GST     CRAVENS CORNER          45.45N 98.93W
08/10/2016  M83 MPH          EDMUNDS            SD   MESONET

            CRAVEN CORNER RWIS.

0200 AM     TSTM WND GST     7 N FREDERICK           45.93N 98.53W
08/10/2016  M70 MPH          BROWN              SD   MESONET

            FREDRICK RWIS.

0212 AM     TSTM WND GST     3 ESE ABERDEEN          45.46N 98.41W
08/10/2016  M58 MPH          BROWN              SD   OFFICIAL NWS OBS

            MEASURED AT THE NWS ABERDEEN OFFICE.

0212 AM     TSTM WND GST     3 ESE ABERDEEN          45.46N 98.41W
08/10/2016  M53 MPH          BROWN              SD   ASOS

            ASOS STATION ABERDEEN REGIONAL AIRPORT
            /ABR/.

0224 AM     HAIL             3 SSW ROSCOE            45.41N 99.36W
08/10/2016  U1.25 INCH       EDMUNDS            SD   LAW ENFORCEMENT

            .

0235 AM     TSTM WND GST     2 N BRITTON             45.82N 97.74W
08/10/2016  M72 MPH          MARSHALL           SD   MESONET

            MESONET STATION BRITTON 1 NNE /KBTN/.

0240 AM     TSTM WND DMG     1 W HILLHEAD            45.84N 97.41W
08/10/2016                   MARSHALL           SD   EMERGENCY MNGR

            9 POWER POLLS BLOWN DOWN. RADAR ESTIMATED
            TIME. .

0241 AM     TSTM WND GST     3 WSW HILLHEAD          45.81N 97.45W
08/10/2016  M92 MPH          MARSHALL           SD   MESONET

            MARSHALL COUNTY RAWS - MRLS2. TIME ESTIMATED
            VIA RADAR.

0242 AM     TSTM WND DMG     1 E HILLHEAD            45.84N 97.37W
08/10/2016                   MARSHALL           SD   EMERGENCY MNGR

            BARN COLLAPSE AND TREES BROKEN OFF. RADAR
            ESTIMATED TIME. .

0249 AM     TSTM WND DMG     VEBLEN                  45.86N 97.29W
08/10/2016                   MARSHALL           SD   TRAINED SPOTTER

            A FEW 3 TO 4 INCH DIAMETER TREE BRANCHES
            DOWN IN TOWN. SEVERAL SMALL BRANCHES DOWN.

0309 AM     TSTM WND GST     2 ENE SISSETON          45.67N 97.00W
08/10/2016  M56 MPH          ROBERTS            SD   ASOS

            ASOS STATION SISSETON MUNICIPAL AIRPORT
            /8D3/.

0313 AM     TSTM WND GST     4 NNW VICTOR            45.93N 96.85W
08/10/2016  M52 MPH          ROBERTS            SD   MESONET

            VICTOR RWIS.

0342 AM     TSTM WND DMG     2 SE TINTAH             45.99N 96.30W
08/10/2016                   TRAVERSE           MN   PUBLIC

            5-6" DIAMETER BRANCHES DOWN.

&&

NWS ABERDEEN SD
IRIS SYSTEM
Local storm report, Aug 10, 4:10 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
410 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HAIL             1 NNE WEBSTER           45.34N 97.52W
08/10/2016  E1.00 INCH       DAY                SD   PUBLIC

            .

&&

NWS ABERDEEN SD
IRIS SYSTEM
Local storm report, Aug 10, 4:23 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
423 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     TSTM WND GST     ANDOVER                 45.41N 97.90W
08/10/2016  E60 MPH          DAY                SD   STORM CHASER

            DIME SIZE HAIL.

&&

NWS ABERDEEN SD
IRIS SYSTEM
Local storm report, Aug 10, 4:26 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
426 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             4 N WEBSTER             45.40N 97.52W
08/10/2016  E0.88 INCH       DAY                SD   EMERGENCY MNGR

            .

&&

NWS ABERDEEN SD
IRIS SYSTEM

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 9:35 PM CDTSpecial Weather StatementABRCampbell25 min
Aug 9, 10:09 PM CDTSevere Thunderstorm WarningABRCorson51 min
Aug 9, 10:16 PM CDTSevere Thunderstorm WarningABRCampbell44 min
Aug 9, 10:45 PM CDTSevere Thunderstorm WarningABRCorson, Dewey60 min
Aug 9, 10:53 PM CDTSevere Thunderstorm WarningABRCampbell, McPherson52 min
Aug 9, 11:09 PM CDTTornado WarningABRCampbell, McPherson51 min
Aug 9, 11:43 PM CDTSevere Thunderstorm WarningABRCampbell, Corson, Dewey, Walworth47 min
Aug 9, 11:45 PM CDTSevere Thunderstorm WarningABRCampbell, McPherson45 min
Aug 9, 11:54 PM CDTTornado WarningABRCampbell, McPherson41 min
Aug 10, 12:00 AM CDTSevere Thunderstorm WarningABRCorson, Dewey45 min
Aug 10, 12:17 AM CDTSevere Thunderstorm WarningABRCampbell, Corson, Dewey, Edmunds, Faulk, McPherson and 2 more43 min
Aug 10, 12:33 AM CDTSevere Thunderstorm WarningABRMcPherson42 min
Aug 10, 12:53 AM CDTSevere Thunderstorm WarningABRCampbell, Edmunds, McPherson, Walworth67 min
Aug 10, 1:19 AM CDTSevere Thunderstorm WarningABRCampbell, Dewey, Walworth41 min
Aug 10, 1:34 AM CDTSevere Thunderstorm WarningABRBrown, Edmunds, McPherson56 min
Aug 10, 1:53 AM CDTSevere Thunderstorm WarningABREdmunds, Walworth40 min
Aug 10, 2:05 AM CDTSevere Thunderstorm WarningABRBrown, Edmunds40 min
Aug 10, 2:18 AM CDTSevere Thunderstorm WarningABRBrown, Day, Grant, Marshall, Roberts, Spink57 min
Aug 10, 2:27 AM CDTAreal Flood WarningABRCampbell, McPherson6 hr
Aug 10, 2:40 AM CDTTornado WarningABRMarshall, Roberts35 min
Aug 10, 3:00 AM CDTSpecial Weather StatementABRMcPherson30 min
Aug 10, 3:06 AM CDTSevere Thunderstorm WarningABRRoberts54 min
Aug 10, 3:33 AM CDTSpecial Weather StatementABRMcPherson42 min
Aug 10, 4:02 AM CDTSpecial Weather StatementABRBrown28 min
Aug 10, 3:50 PM CDTSevere Thunderstorm WarningABRDay40 min
Aug 10, 4:03 PM CDTSevere Thunderstorm WarningABRBrown, Day42 min
Aug 10, 4:27 PM CDTSevere Thunderstorm WarningABRDay, Marshall48 min
Aug 10, 4:44 PM CDTSevere Thunderstorm WarningABRDay, Roberts46 min
Aug 10, 5:07 PM CDTSevere Thunderstorm WarningABRDay, Grant, Roberts38 min
Aug 10, 5:15 PM CDTSpecial Weather StatementABRWalworth45 min
Aug 10, 5:20 PM CDTSevere Thunderstorm WarningABRCampbell, Edmunds, McPherson, Walworth11 min
Aug 10, 5:37 PM CDTFlash Flood WarningABRDay6 hr
Aug 10, 5:44 PM CDTSpecial Weather StatementABRJones46 min
Aug 10, 5:44 PM CDTSevere Thunderstorm WarningABRDay, Grant, Roberts32 min
Aug 10, 5:47 PM CDTSevere Thunderstorm WarningABRJones22 min
Aug 10, 6:00 PM CDTSevere Thunderstorm WarningABRCampbell, Walworth45 min
Aug 10, 6:03 PM CDTSevere Thunderstorm WarningABRCodington, Grant, Roberts42 min
Aug 10, 6:30 PM CDTSevere Thunderstorm WarningABRCampbell, Edmunds, McPherson, Walworth45 min
Aug 10, 6:34 PM CDTSevere Thunderstorm WarningABRJones, Stanley17 min
Aug 10, 6:39 PM CDTSevere Thunderstorm WarningABRGrant, Roberts37 min
Aug 10, 6:49 PM CDTSpecial Weather StatementABRCampbell41 min
Aug 10, 6:49 PM CDTSevere Thunderstorm WarningABRDewey, Potter, Sully41 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.